# SDR DL73K001174

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 47,422 hours, 38,679 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ON T/O, STRONG SMELL OF SMOKE/ELECTRICAL/SULFUR.  RETURN TO LAND MCO OVERWEIGHT LANDING AT 200 FPM, LANDING WEIGHT 112.8.  REPLACED BOTH COALESCER BAGS.  BOTH CLEAN, NO ODOR.  PULLED FLIGHT INSTRUMENTS, NO SMELL.  OPENED C/B PANELS, NO SMELLS.  FOUND BURNT COFFEE IN FWD COFFEEMAKER, STILL ON.  REPLACED FORWARD COFFE MAKER AND CLEANED AREA.  OPERATED ALL COCKPIT LIGHTING, UNABLE TO DUPLICATE SMELL.
